MathSciNet Relay Station
MathSciNet bibliographic data
MR2577793 47H10 (47H09)
Du, Wei-Shih A note on cone metric fixed point theory and its equivalence. Nonlinear Anal. 72 (2010), no. 5, 2259–2261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement